Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 202916, 17 pages
http://dx.doi.org/10.1155/2012/202916
Research Article

Stability Analysis and Robust Control of Switched Stochastic Systems with Time-Varying Delay

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 9 December 2011; Accepted 6 March 2012

Academic Editor: Vu Phat

Copyright © 2012 Zhengrong Xiang and Guoxin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problems of mean-square exponential stability and robust control of switched stochastic systems with time-varying delay are investigated in this paper. Based on the average dwell time method and Gronwall-Bellman inequality, a new mean-square exponential stability criterion of such system is derived in terms of linear matrix inequalities (LMIs). Then, performance is studied and robust controller is designed. Finally, a numerical example is given to illustrate the effectiveness of the proposed approach.